# SDR CA081124006

- Difficulty date: November 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 21,231 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LAND THE FLIGHT CREW COULD NOT GET THE GREEN DOWN AND LOCKED LIGHT FOR THE NLG TO ILLUMINATE. THE GEAR WAS CYCLES SEVERAL TIMES AND THE EMERGENCY GEAR EXTENSION USED. AFTER SEVERAL MINUTES THE NOSE GEAR DOWN AND LOCKED GREEN LIGHT ILLUMINATED AND THE ACFT LANDED WITHOUT FURTHER INCEDENT.  MX TRACED THE PROBLEM TO A INOPERATIVE NOSE LANDING GEAR DOWNLOCK MICRO SWITCH. BOTH DOWNLOCK MICROSWITCHES WERE REPLACED AS A PRECAUTION AND THE LANDING GEAR FUNCTION TESTED. THERE HAS BEEN NO FURTHER RECURRANCE OF THIS ISSUE.
